MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. POCCELERATOR DATA MANAGEMENT SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. POCCELERATOR DATA MANAGEMENT SYSTEM
Catalog Number 10732871
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has added a check that all patient ids must be 8 digits in length and that if the patient demographics are not known to poccelerator when processing the test results, poccelerator will not forward to the lis.These actions were added to minimize the potential of this occurring again.The cause of this event was due to operator error.No device problem found.
 
Event or Problem Description
The customer has reported multiple occurrences of a device operator scanning their operator id badge for the patient id at time of testing, which has resulted in the test results posting to the incorrect patient's chart.The customer stated that the error was easily identifiable.There is no report of injury due to this event.

Brand Name
POCCELERATOR DATA MANAGEMENT SYSTEM
Common Device Name
POCCELERATOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key23980716
Report Number3002637618-2026-00002
Device Sequence Number14593888
Product Code JQP
UDI-Device Identifier00630414208275
UDI-Public(01)00630414208275
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10732871
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown